# SDR UPS00831259

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE SELECTED TO DOWN POSITION LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE.  GEAR NOT LATCHED RED LIGHT ILLUMINATED.  CYCLED GEAR WITHOUT IMPROVMENT, AFTER THIRD CYCLE 3 GEAR INDICATION, AND GEAR UNLATCHED LIGHT OUT.  CYCLED GEAR, COULD NOT DUPLICATE PROBLEM.  VISUALLY INSPECTED GEAR FOR DEFECTS, NONE FOUND.  GREASED GEAR AND REPLACED DOWN LOCKSWITCH AS PRECAUTION.
